# SDR DLM88071465

- Difficulty date: August 28, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 47,981 hours, 36,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FWD FLOOR PANEL UNDER 61 POTABLE WATER PIPING CONNECTION PANEL.  REPAIRED PER SRM 51-70-4.
